MathSciNet Relay Station
MathSciNet bibliographic data
MR2314611 46L37 (46L10)
Bisch, Dietmar; Nicoara, Remus; Popa, Sorin Continuous families of hyperfinite subfactors with the same standard invariant. Internat. J. Math. 18 (2007), no. 3, 255–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement